# SDR ZZDA070606176

- Difficulty date: June 6, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6011779
- Part serial: 2809
- Condition: Overheated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHTS ALWAYS ON WHEN SYSTEM OFF.  REPLACED BATTERY ASSY B5-125 & OPS GOOD PER AMM 33-51.
